AMS eContent Search Results
Matches for: msc=(30G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Adam Coffman, Yifei Pan and Yuan Zhang. Continuous solutions of nonlinear Cauchy-Riemann equations and pseudoholomorphic curves in normal coordinates. Trans. Amer. Math. Soc. 369 (2017) 4865-4887.
Abstract, references, and article information   
View Article: PDF

[2] A. Meziani. Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points. Proc. Amer. Math. Soc. 141 (2013) 2137-2143.
Abstract, references, and article information   
View Article: PDF

[3] Abdelhamid Meziani. On first and second order planar elliptic equations with degeneracies. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[4] Abdelhamid Meziani. Elliptic planar vector fields with degeneracies. Trans. Amer. Math. Soc. 357 (2005) 4225-4248. MR 2159708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Schiff and W. J. Walker. A sampling theorem for a class of pseudoanalytic functions . Proc. Amer. Math. Soc. 111 (1991) 695-699. MR 1045599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chung Ling Yu. Generalized conjugate function theorems for solutions of first-order elliptic systems on the plane . Trans. Amer. Math. Soc. 244 (1978) 1-35. MR 506608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1

American Mathematical Society